# SDR IPXA2025071671035

- Difficulty date: June 29, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,783 hours, 22,052 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAND FLEW THE ENTIRE FLIGHT WITH NO AUTOPILOT AND REQUIRED 3 DEGREES OF AILERON TRIM UPON FURTHER INVESTIGATION, PER MEL 27-13-2-0-1 AILERON DEFLECT INOP IS NOT TO BE DISPLAYED PRIOR TO BREAKER LOCKOUT AND ALLOWABLE DEFLECTION A NEUTRAL MUST BE 0 PLUS OR MINUS 1. FOUND AILERON DEFLECT INOP MESSAGE DISPLAYED AND INDICATED DEFLECTION OF LT O/B AILERON TO BE 6.875 DEGREES. THIS IS THE CAUSE FOR TRIM.
